# SDR AALA20140116012

- Difficulty date: January 16, 2014
- Submitted: January 17, 2014
- Operation: Air carrier
- Aircraft: N576AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53153
- Aircraft time: 64,579 hours, 33,462 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE AT STATION 331 APPROXIMATELY 2 INCHES ABOVE STRINGER 22 RT.  INSTALLED DOUBLER IAW SRM 53-04-02 FIGURE 2.
